# SDR CALA2013082690752

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,848 hours, 5,890 cycles
- Engine: Pwa PW40903
- System (JASC): 3452 · ATC Transponder System
- Part: Knob
- Condition: Loose
- Location: Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE DIGIT KNOB ON TRANSPONDER IS LOOSE.  SECURED KNOB & OPERATIONS CHECKED OKAY.
